# SDR USAABB01068

- Difficulty date: July 20, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N616AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOOR LEVEL EMERGENCY LIGHTS AT ROWS 6, 9, 23 AND 33 INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES.  (M)
